# SDR CALA9701467

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT APPROX STATION 680 AND RT STR 27 AREA BULGED.  CUT OUT CORRODED SKIN.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-3.
